# SDR HVJA2011F00210

- Difficulty date: October 4, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N933AC
- Make and model: Beech 400BEECH
- Aircraft serial: RJ5
- Aircraft time: 7,033 hours, 5,194 cycles
- Engine: Pwa JT15D5
- Engine time: 6,875 hours, 5,066 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 0386752
- Part serial: 8156W00630
- Condition: Failed
- Location: Zone 700
- Part time: 15 hours, 9 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT MAIN TIRE WAS PUNCTURED WHEN IT ENCOUNTERED UNKNOWN FOD CAUSING THE TIRE TO COMPLETELY DEFLATE ON LANDING. THE ACFT WAS ABLE TO MAINTAIN BRAKING CONTROL AND SAFELY TAXI OFF THE RUNWAY.  SIGNIFICANT HEAT WAS DEVELOPED IN THE BRAKING ACTION AND CAUSED 2 OF THE FUSE PLUGS IN THE WHEEL TO MELT.  INSP OF THE TIRE CARCASS AFTER THE ACFT WAS TOWED OFF THE TAXI WAY REVEALED A LARGE PUNCTURE IN THE CENTER TREAD OF THE TIRE FROM AN UNKNOWN SOURCE.
